# SDR DXTA2014031005680

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 132 hours, 93 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT A SLIGHT ACRID ODOR WAS NOTICED.  CLIMBING THROUGH FL230 RECEIVED NR 1 BLEED FAIL CAS. UPON LEVELING AT FL270 THE ODOR INCREASED TO AN EXTREMELY STRONG ODOR OF BURNING RUBBER.  ANTI-ICE WAS ON UNTIL DESCENT.  ODOR DISSIPATED UPON DESCENDING.  GAINED ACCESS TO LT & RT BLEED PIPING.  NO DEFECTS NOTED.  OPERATED ACFT FOR 1.5 HRS AT POWER SETTINGS, IDLE 72% N 9 & TAKEOFF FOR 45 MIN NO ODOR NOTED.  PRESSURIZED ACFT USING ENGINES IAW MM CH 21-31-00 NO DEFECTS NOTED.  PERFORMED OPS CHECK OF PNEUMATIC BLEED AIR SYS IAW MM 36-00-00 NO DEFECTS NOTED.  PERFORMED ANTI-ICE OPS TEST IAW MM CH 30-10-00, OPS CHECKED GOOD.
